• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Hair Loss!!

Deegirl

Full Member
S: 14st6.5lb C: 13st3lb G: 11st0lb Loss: 1st3.5lb(8.64%)
#1
I hope you don't mind me posting here as I am on CS!! My friend is on lipotrim but not into the internet and stuff she called over to me today in tears. She has got 2 bald patches on back of her head and hair is thining all over, she went to hairdresser today and they told her it was Lipotrim causing it, they said she was the 7th person they saw with same symptoms. I was just wondering if anyone could advise as she is very upset and has been doing very well otherwise.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

kered

Gold Member
#2
Apparantelly it can be quite common, although not everyone has it. I have been one of the lucky ones and only lost a few strays here and there. It can happen because during total food replacement plans, the body hangs on to things, even hair, then when you start eating again, it disposes of this old hair to make room for the new hair.

Dont know if I have explained this very well, but it shouldnt last long and new hair growth should soon come pushing through.

Have a search at the top for other threads on it, there has been quite a few.

Best wishes to your friend and I hope her hair comes back very soon, big hugs to her.
 
S: 16st10lb C: 16st10lb G: 11st6lb BMI: 36.6 Loss: 0st0lb(0%)
#4
This is my biggest worry with LT, I have lovely thick hair that everyone comments on, and I would be gutted if it started falling out. I really feel for your friend Deegirl and hope she is ok.
Do you think extra vitamins would help???x
 

Deegirl

Full Member
S: 14st6.5lb C: 13st3lb G: 11st0lb Loss: 1st3.5lb(8.64%)
#5
Thanks girls for the replies...she is taking a vitamin supplement but its still happening :(
 

JanD

maintaining since June'09
S: 15st9.5lb C: 10st13.6lb G: 10st7lb BMI: 24.8 Loss: 4st9.9lb(30.02%)
#6
hair loss comes from lack of nutrition :(

If that's the case it can't be Lipotrim causing it. Not unless she's missing shakes on a regular basis.

I've heard it CAN be a side-effect of any VLCD but I haven't suffered myself. I haven't before heard of anyone having this big a problem, but as Mary said there will be other threads about it if you do a search. Hope she gets sorted soon xx
 


Similar threads



Top